Each tablet contains naproxen sodium 220mg.

 

Aleve tablets help to provide relief from headache, backache, toothache, muscular and arthritic pains.

 

Product Features

  • Quick onset of action, long lasting effect (up to 12 hours)
  • Reduces inflammation and pain

 

Dosage: For adults and children over 12 years, swallow 1 tablet with water, every 8-12 hours as required.
Do not exceed 3 tablets in 24 hours. For elderly, do not exceed 2 tablets a day. 
 

WARNING: Aleve should not be taken if you have or have ever suffered from a stomach ulcer or shown an allergy to aspirin. People taking other medications, with kidney, liver or heart problems, asthma sufferers and pregnant women should only take Aleve after consulting their doctors. 

Naproxen 220mg tablet (Aleve) 12's

$7.50 Regular Price
$7.00Sale Price

Sign up to be our member for free (1 year membership).

*Enjoy 3% off all orders, freebies, special promotional items etc
Click here to sign up now. 

Our Retail Pharmacy

682 Race Course Road #01-323 Singapore 210682

(Parking available along Tessensohn Road)

Mon - Fri: 10:00am - 7:00pm
Sat: 1.00pm- 7.00pm

Sun: 1:00pm - 6:00pm